# SDR AWXA200600082

- Difficulty date: December 16, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535216
- Condition: Cracked
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED STRINGER TIE CRACKED, .25 INCHES, AT STR 7L. AND BS 1006.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER TIE AT STR 7L AND BS 1006 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
